# SDR GLBA2013092000321

- Difficulty date: September 20, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N169GL
- Make and model: Beech 1900D
- Aircraft serial: UE169
- Aircraft time: 35,186 hours, 43,795 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 177.35
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, FOUND A CRACK IN THE FUSELAGE FRAME AT BS 177.35 AND STRINGER 13L AT THE FRAME FLANGE BEND RADIUS 1.2 INCHES FROM THE OTBD EDGE RADIATING INBD.   REPAIRED IAW  EO 13-1900-53-065.   MAJOR REPAIR.
